# SDR CA051109007

- Difficulty date: November 7, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Beech C-99
- Aircraft time: 9,076 hours
- Engine: Pwa PT6A36
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A36
- Part serial: PCE38168
- Condition: Fluctuates
- Location: Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) INFLIGHT SHUTDOWN FROM TORQUE FLUCTUATIONS INDICATED IN CONJUNCTION WITH OIL PRESSURE FLUCTUATIONS. NO CHIP DETECTER LIGHT, NO OIL PRESSURE LIGHT.  ENGINE SECURED BEFORE LOSS OF OIL PRESSURE MAINTENANCE CHECKED CHIP DETECTER, CLEAN.  MAINTENANCE CHECKED MAIN OIL SCREEN, METAL (FUZZ), NONE MAGNETIC.  ENGINE REMOVED FROM A/C FOR FURTHER INVESTIGATION.
